I underwent cardiac ablation for tachycardia, I now have episodes of heart vibrating?

I’m a 40 year old female who underwent cardiac ablation for tachycardia three weeks ago. Ever since I have had episodes of my heart vibrating for several seconds then pausing for one second, this goes on for up to an hour. Is this a normal side effect? I feel fine otherwise and I only feel the vibrating when I’m laying still in bed.


This Question Is Open to Answers -Post Your Comment Below

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Cardiac ablation is a hard procedure even same doctor repreforming same operation on samd patient can have diffrent results
What you experiencing is normal , nothing to worry about
Good Luck

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi and welcome to question doctors.com
There is a small risk of the arrhythmia recurring even after successful ablation . But a second session of catheter ablation is usually successful.
You may need to see your cardiologist for this as you could need a medical treatment or reassessed for second session.

Dr Mahaveer
Member
Dr Mahaveer

Hi,
a second session could be risky as it is pretty difficult to be performed due to expected surgical complications and anticipated difficulties .
Consult the physician and try to change the medicines.
That should suffice.
Thanks

shw12
Member
shw12

HI
THESE SYMPTOMS ARE EXPECTED AFTER ABLATION. ALSO HAPPENS DUE TO ANXIETY.
CALM DOWN,GET A ECG DONE TO FIND OUT IF EVERYTHING IS FINE.
CONSULT A CARDIOLOGIST TO FIGURE OUT WHAT ELSE CAN BE WRONG.
MEDITATION AND DEEP BREATHING EXERCISES WILL BE HELPFUL.

mrsshalini14
Member
mrsshalini14

hello there
vibration feeling is a expected complication after cardiac ablation and a second setting is recommended if the cardiologist feels so. echocardiography and ecg needs to be done first to confirm the need for a second setting.

wpDiscuz